# SDR HEEA083278

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 14,227 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 206323202
- Part serial: NA
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SUPPORT HAS CORROSION. SCRAPPED.
